Weil prolongations of Banach manifolds in an analytic model of SDG
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 46 (2005) no. 2, pp. 83-98.
@article{CTGDC_2005__46_2_83_0,
     author = {Dubuc, Eduardo J. and Zilber, Jorge C.},
     title = {Weil prolongations of Banach manifolds in an analytic model of $SDG$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {83--98},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {46},
     number = {2},
     year = {2005},
     zbl = {1085.58004},
     mrnumber = {2153891},
     language = {en},
     url = {www.numdam.org/item/CTGDC_2005__46_2_83_0/}
}
Dubuc, Eduardo J.; Zilber, Jorge G. Weil prolongations of Banach manifolds in an analytic model of $SDG$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 46 (2005) no. 2, pp. 83-98. http://www.numdam.org/item/CTGDC_2005__46_2_83_0/

[1] Bunge, M., Dubuc, E.J. Local Concepts in Synthetic Differential Geometry and Germ Representability, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, (1989). | MR 930679 | Zbl 0658.18004

[2] Cartan H. Ideaux de fonctions analytiques de n variables complexes, Annales de l'Ecole Normale, 3e serie, 61 (1944). | Numdam | MR 14472 | Zbl 0035.17103

[3] Cartan H. Ideaux et Modules De Fonctions Analytiques de variables complexes, Bulletin de la Soc. Math. de France, t. 78 (1950). | Numdam | MR 36848 | Zbl 0038.23703

[4] Dubuc E.J. Sur les modeles de la geometrie Differentielle Synthetique, Cahiers de Top. et Geom. Diff. XX-3 (1979). | Numdam | MR 557083 | Zbl 0473.18008

[5] Dubuc E.J., Taubin G. Analytic Rings, Cahiers de Top. et Geom. Diff. XXIV-3 (1983). | Numdam | MR 728632 | Zbl 0575.32004

[6] Dubuc E.J., Zilber J. On Analytic Models of Synthetic Differential Geometry, Cahiers de Top. et Geom. Diff. Vol XXXV-1 (1994). | Numdam | Zbl 0790.32009

[7] Dubuc, E.J., Zilber, J. Banach Spaces in an Analytic Model of Synthetic Differential Geometry, Cahiers de Top. et Geom. Diff. XXXIX-2 (1998). | Numdam | Zbl 0923.32024

[8] Dubuc, E.J., Zilber, J. Inverse function theorems for Banach spaces in a topos, Cahiers de Top. et Geom. Diff. XLI-3 (2000). | Numdam | Zbl 0974.47049

[9] Ehresmann, C. Les prolongements d'une variete differentiable I, C.R.A.S. Paris 233 (1951), also in Charles Ehresmann, oeuvres completes et commentes, Cahiers de Top. et Geom.Diff., supplement au volume XXIV (1983)

[10] Mujica, J. Holomorphic Functions and Domains Of Holomorphy in Finite and Infinite Dimensions, North Holland Mathematics Studies 120 (1986). | MR 842435 | Zbl 0586.46040

[11] Weil, A. Theorie des points proches sur les varietes differentiables, Colloque Top. et Geom. Diff., Strasbourg, (1953). | MR 61455 | Zbl 0053.24903

[12] Zilber J. Local Analytic Rings, Cahiers de Top. et Geom. Diff. XXXI-1 (1990). | Numdam | MR 1060606 | Zbl 0705.32002